# SDR MYWA110026

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,715 hours, 9,264 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DURING CLIMB, PRESSURIZATION AUTO FAIL ALT LIGHT ILLUMINATED.  RESET DCPS SYSTEM PER FIM.  SYSTEM OPS NORMAL.
